# SDR AALA201907119017

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 19,717 hours, 8,062 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272A4451158
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO ORD ON ACCOUNT OF NUMBER 2 HYDRAULIC SYSTEM FAILURE. EMERGENCY WAS DECLARED. MAINTENANCE FOUND A LEAKING HYDRAULIC LINE. REMOVED AND REPLACED THE HYDRAULIC LINE IAW AMM.
